Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 180, NWS Springfield, MO

July 14, 2016Dallas County, Laclede County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 14, 2016, 12:55 AM CDT for Dallas County, Laclede County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 12:55 AM CDT (05:55 UTC)
Expired
Jul 14, 2016, 1:45 AM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Dallas County, MO, Laclede County, MO

The radar

The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2931 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2931 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
2.5
Supercell composite
18.8

Open this sounding in Storm Lab

The text

As transmitted.

655 
WUUS53 KSGF 140555
SVRSGF
MOC059-105-140645-
/O.NEW.KSGF.SV.W.0180.160714T0555Z-160714T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DALLAS COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHWESTERN LACLEDE COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 145 AM CDT

* AT 1255 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  BUFFALO...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BENNETT SPRING STATE PARK...      CONWAY...
  PHILLIPSBURG...                   LONG LANE...
  WINDYVILLE...                     

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 110 AND 119.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3759 9308 3772 9304 3772 9279 3761 9270
      3748 9283
TIME...MOT...LOC 0555Z 292DEG 7KT 3763 9294 

HAIL...1.25IN
WIND...60MPH
 
$$

HATCH
2 follow-up statements
512 
WWUS53 KSGF 140618
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CDT THU JUL 14 2016

MOC059-105-140645-
/O.CON.KSGF.SV.W.0180.000000T0000Z-160714T0645Z/
DALLAS MO-LACLEDE MO-
118 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN DALLAS AND SOUTHWESTERN LACLEDE COUNTIES...

AT 117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONWAY...OR 12
MILES SOUTHWEST OF LEBANON...MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BENNETT SPRING STATE PARK...      CONWAY...
PHILLIPSBURG...                   LONG LANE...
WINDYVILLE...                     

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 110 AND 119.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3759 9308 3772 9304 3772 9279 3761 9270
      3748 9283
TIME...MOT...LOC 0617Z 298DEG 8KT 3758 9286 

HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
846 
WWUS53 KSGF 140640
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 AM CDT THU JUL 14 2016

MOC059-105-140649-
/O.EXP.KSGF.SV.W.0180.000000T0000Z-160714T0645Z/
DALLAS MO-LACLEDE MO-
140 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS AND
SOUTHWESTERN LACLEDE COUNTIES WILL EXPIRE AT 145 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3759 9308 3772 9304 3772 9279 3761 9270
      3748 9283
TIME...MOT...LOC 0638Z 292DEG 7KT 3758 9286 

$$

GAEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:36 AM CDT, 19 minutes earlier.

Area forecast discussion, Jul 14, 12:36 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1236 AM CDT THU JUL 14 2016

.SHORT TERM...(This evening through Thursday)
Issued at 330 PM CDT Wed Jul 13 2016

The line of storms that produced widespread wind damaging across
central Missouri has now pushed each of the area this afternoon.
Showers and scattered storms have developed behind the line. These
storms are elevated in nature and moving across an area where the
atmosphere has been worked over from the line of storms that
passed through these areas early. So, not anticipating any severe
weather with this activity with cloud to ground lightning strikes
the main risk.

This evening there are then questions are how things will unfold.
The outflow boundary from the line of storms has stalled across
southern Missouri. There is also a surface boundary located
across southeastern Kansas into northwestern Missouri this
afternoon. Southern Missouri did not get affected by the storms
today as they remained north across central MO. Eastern Kansas
was affected earlier in the day but occurred earlier enough that
temperatures have been able recovered there. Additional storm
develop is possible along these features early this evening then
will sag south through the area into the overnight hours. There
will be a severe wind risk with this activity along with hail to
the size of quarters with the stormer storms, especially  across
areas that were not affected by the line early today across
extreme southeastern Kansas and southwestern Missouri.

The active pattern will continue into Thursday as yet another
complex of storms is expected to develop across Kansas and
track east across the area Thursday afternoon and evening. Given
the time of day of the convection and with a moist and unstable
air mass in place, a severe risk will occur. Damaging straight
line winds and hail to the size of quarters will be the risk,
along with frequent lightning and brief heavy rainfall. The track
of this complex may be a little farther south than where today's
storms tracked. The exact location will be dependent on where the
storms develop across Kansas.

Highs on Tuesday will again warm into the 90s, though where the
storms track will impact temperatures when they move though.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 330 PM CDT Wed Jul 13 2016

A cold front will push south through the area Thursday night into
Friday. Storms will be possible along the front on Friday, but
with drier air working in the severe risk should be lower. May
still have just enough instability across far southern Missouri
for a few strong storms on Friday.

The region remains in northwest flow through Saturday night. Will
not be a washout by any means but there will be chances for
showers and storms at times during this period. The severe risk
will be low. Cooler conditions will occur both Friday and
Saturday as highs warm into the 80s behind the frontal passage.

The front will lift back to the north as a warm front Sunday as an
upper level ridge of high pressure spreads over the region by
early next week. This will bring hot conditions to the area next
week as highs warm well into the 90s, as heat index values of 100
to 108 will be possible. The upper level ridge will end the
active weather pattern that the area has been in of late. However,
it will not completely end storm chances all together as pulse
time storms will be possible. These will be the typical hit and
miss summer time storms and will not be widespread in nature.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1234 AM CDT Thu Jul 14 2016

For the KSGF/KJLN/KBBG tafs: Will monitor cluster of storms north
of KSGF. High res models differ in guidance over the next few
hours, but plausible that storms can develop southward with time
and tafs reflect that possibility. VFR outside of thunderstorms. A
front will finally veer winds to the northwest and north later in
the taf period with additional chances for convection.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...DSA
Hazardous weather outlook, Jul 13, 9:03 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT WED JUL 13 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
903 PM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  ADDITIONAL STORM DEVELOPMENT IS EXPECTED TO CONTINUE ACROSS
  SOUTHEASTERN KANSAS INTO THE MISSOURI OZARKS THIS EVENING INTO
  THE OVERNIGHT HOURS. THERE WILL BE A RISK FOR STRONG TO SEVERE
  STORMS WITH DAMAGING WINDS TO 70 MPH...HAIL TO THE SIZE OF
  GOLF BALLS AND AN ISOLATED TORNADO WITH THE STRONGER STORMS.
  FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL
  WILL ALSO BE A RISK WITH THE STORMS.

  LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY NORTH
  OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY
  RAINS WEDNESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  ADDITIONAL COMPLEXES OF STORMS ARE EXPECTED THURSDAY AFTERNOON
  AND EVENING. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND HAIL
  TO THE SIZE OF QUARTERS WILL BE THE RISK WITH THIS ACTIVITY.

  STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS
  A FRONT REMAIN IN THE AREA. WHILE CLOUD TO GROUND LIGHTNING AND
  HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED
  ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN
  FLOODING COULD EVENTUALLY BECOME A CONCERN.

  HEAT INDICES WILL REACH THE UPPER 90S ON THURSDAY. HEAT INDICES
  WILL THEN INCREASE AGAIN BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  LOCATIONS ALONG AND NORTH OF INTERSTATE 44...AND OVER THE
  ENTIRE AREA DURING THE OVERNIGHT HOURS.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jul 13, 10:56 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             5 SSE HERMITAGE         37.88N 93.26W
07/13/2016  M0.75 INCH       HICKORY            MO   PUBLIC

            HWY 64 AND NN NEAR NEMO REPORTS PENNY SIZE HAIL AND LOTS
            OF CLOUD TO GROUND LIGHTNING.

&&

TOLSEN
Local storm report, Jul 13, 11:12 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             1 W CROCKER             37.95N 92.28W
07/13/2016  E0.88 INCH       PULASKI            MO   PUBLIC

            NICKEL SIZE HAIL ON HWY U JUST OUTSIDE OF
            CROCKER.CORRECTED.

&&

TOLSEN
Special weather statement, Jul 13, 11:13 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT WED JUL 13 2016

MOZ080-140500-
DALLAS MO-
1113 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALLAS COUNTY UNTIL
MIDNIGHT CDT...

AT 1113 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER URBANA...OR 13 MILES SOUTHEAST OF HERMITAGE...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BENNETT SPRING STATE PARK...      URBANA...
BENNETT SPRINGS...                LOUISBURG...
TUNAS...                          WINDYVILLE...
LEADMINE...                       PUMPKIN CENTER...
PLAD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3789 9286 3767 9285 3771 9317 3773 9317
      3773 9319 3787 9319 3790 9318
TIME...MOT...LOC 0413Z 288DEG 16KT 3784 9311

HATCH
Special weather statement, Jul 13, 11:54 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT WED JUL 13 2016

MOZ055-140545-
BENTON MO-
1154 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENTON COUNTY UNTIL 1245
AM CDT...

AT 1153 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WARSAW...MOVING EAST AT 5 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK...              TRUMAN LAKE...
WARSAW...                         HASTAIN...
FRISTOE...                        LAKEVIEW HEIGHTS...
ZORA...                           KNOBBY...
WHITAKERVILLE...                  EDWARDS...
EDMONSON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3819 9308 3819 9307 3806 9307 3812 9349
      3831 9348 3834 9308
TIME...MOT...LOC 0453Z 275DEG 6KT 3821 9340

HATCH
Local storm report, Jul 13, 11:56 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     LOWRY CITY              38.14N 93.73W
07/13/2016                   ST. CLAIR          MO   PUBLIC

            SEVERAL TREES AND POWER LINES BLOWN DOWN AND MINOR PATIO
            DAMAGE TO HOME. THIS REPORT WAS FROM SOCIAL MEDIA. TIME
            WAS ESTIMATED BY RADAR.

1230 PM     TSTM WND DMG     OSAGE BEACH             38.15N 92.62W
07/13/2016                   CAMDEN             MO   UTILITY COMPANY

            ELECTRIC COOP WEBSITE REPORTED UP TO 10,000 CUSTOMERS
            WITHOUT POWER ACROSS THE LAKE OF THE OZARKS REGION.

1235 PM     TSTM WND DMG     CEDAR SPRINGS           37.87N 93.89W
07/13/2016                   CEDAR              MO   PUBLIC

            SEVERAL TREES SNAPPED AND OUTBUILDING DAMAGE.

1250 PM     TSTM WND GST     3 E FRISTOE             38.12N 93.22W
07/13/2016  E50.00 MPH       BENTON             MO   PUBLIC

            ESTIMATED 40-50 MPH WINDS.

0100 PM     TSTM WND DMG     STOVER                  38.44N 92.99W
07/13/2016                   MORGAN             MO   PUBLIC

            SEVERAL LARGE TREES DOWN IN STOVER. TIME BASED ON RADAR
            ESTIMATE.

0100 PM     TSTM WND DMG     HUMANSVILLE             37.79N 93.58W
07/13/2016                   POLK               MO   TRAINED SPOTTER

            MANY LARGE TREES 1 TO 2 FOOT DIAMETER DOWN IN TOWN. LARGE
            TREE DOWN ON TOP OF TRUCK.

0110 PM     TSTM WND DMG     3 NE PITTSBURG          37.86N 93.26W
07/13/2016                   HICKORY            MO   PUBLIC

            64-FEET WIDE AND 250 FEET LONG DOCK BLOWN ONTO ANOTHER
            DOCK. TIME ESTIMATED.

0120 PM     TSTM WND DMG     URBANA                  37.84N 93.17W
07/13/2016                   DALLAS             MO   PUBLIC

            SEVERAL TREES WERE UPROOTED NEAR URBANA.

0125 PM     TSTM WND DMG     TUNAS                   37.85N 93.03W
07/13/2016                   DALLAS             MO   PUBLIC

            TRAMPOLINE TROWN INTO A TREE AND DESTROYED. PICTURE FROM
            SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR.

0127 PM     TSTM WND DMG     ROACH                   37.99N 92.84W
07/13/2016                   CAMDEN             MO   AMATEUR RADIO

            THREE-INCH DIAMETER TREE LIMB DOWN. TIME ESTIMATED.

0140 PM     TSTM WND DMG     1 NE CAMDENTON          38.02N 92.73W
07/13/2016                   CAMDEN             MO   PUBLIC

            8 TO 12 INCH TREE UPROOTED AT HWY 5 AND HWY 54. POWER OUT
            FROM OLD HWY5 TO NEW HWY 5. TIME ESTIMATED BASED ON
            RADAR.

0142 PM     TSTM WND GST     OSAGE BEACH             38.15N 92.62W
07/13/2016  M47.00 MPH       CAMDEN             MO   AWOS

            47 MPH WIND GUST AT OSAGE BEACH - KAIZ.

0145 PM     HAIL             CAMDENTON               38.01N 92.74W
07/13/2016  M1.00 INCH       CAMDEN             MO   AMATEUR RADIO

            DIME TO QUARTER SIZE HAIL ON BEAR PAW ROAD.

0150 PM     TSTM WND GST     3 SE CAMDENTON          37.98N 92.71W
07/13/2016  M50.00 MPH       CAMDEN             MO   AWOS

            50 MPH WIND GUST REPORTED AT KOZS AWOS

0200 PM     TSTM WND DMG     ULMAN                   38.15N 92.44W
07/13/2016                   MILLER             MO   PUBLIC

            NUMEROUS LARGE TREES AND POWER LINES WERE BLOWN DOWN
            AROUND ULMAN AND ACROSS MILLER COUNTY. VIDEO WAS ON
            SOCIAL MEDIA.

0205 PM     TSTM WND GST     RICHLAND                37.86N 92.40W
07/13/2016  M63.00 MPH       PULASKI            MO   PUBLIC

            63 MPH WIND GUST.

0215 PM     TSTM WND DMG     ST. ROBERT              37.83N 92.18W
07/13/2016                   PULASKI            MO   PUBLIC

            SEVERAL TREES WERE BLOWN DOWN AROUND ST. ROBERTS.

0215 PM     TSTM WND DMG     WAYNESVILLE             37.83N 92.20W
07/13/2016                   PULASKI            MO   PUBLIC

            NUMEROUS LARGE LIMBS BLOWN DOWN IN THE WAYNESVILLE AREA.
            THERE WAS DAMAGE TO A FENCE AND MINOR DAMAGE TO A HOME.
            PICTURE WAS ON SOCIAL MEDIA.

0220 PM     TSTM WND GST     1 N VICHY               38.13N 91.77W
07/13/2016  M61.00 MPH       MARIES             MO   ASOS

            ASOS REPORTED WIND GUST OF 61 MPH.

0225 PM     TSTM WND GST     4 S NEWBURG             37.85N 91.89W
07/13/2016  E70.00 MPH       PHELPS             MO   PUBLIC

            WINDS ESTIMATED UP TO 70 MPH. HEAVY RAIN 1.50 TO 1.74
            INCHES IN 30 MINUTES.

0225 PM     HEAVY RAIN       4 S NEWBURG             37.85N 91.89W
07/13/2016  E1.74 INCH       PHELPS             MO   PUBLIC

            1.50 TO 1.74 INCHES OF RAIN FELL IN 30 MINUTES.

0230 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
07/13/2016                   PHELPS             MO   EMERGENCY MNGR

            NUMEROUS LARGE TREE AND POWER LINES BLOWN DOWN ACROSS THE
            COUNTY. A FEW TREES WERE BLOWN ONTO CARS. ONE TREE WAS
            BLOWN ON TO A HOUSE CAUSING STRUCTURAL DAMAGE.

0230 PM     TSTM WND DMG     2 E WAYNESVILLE         37.83N 92.16W
07/13/2016                   PULASKI            MO   PUBLIC

            LARGE TREE AND LIMBS DOWN GREATER THAN 2 INCHES. 0.75
            INCH HAIL ALSO.

0235 PM     TSTM WND DMG     7 S ROLLA               37.85N 91.77W
07/13/2016                   PHELPS             MO   PUBLIC

            NUMEROUS TREES AND SEVERAL POWER LINES BLOWN DOWN.
            PICTURE FROM SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR.

0250 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
07/13/2016                   PHELPS             MO   EMERGENCY MNGR

            DOWNED POWER LINES AND LARGE TREE LIMBS DOWN ACROSS THE
            COUNTY.

0705 PM     HAIL             1 E DECATURVILLE        37.91N 92.68W
07/13/2016  M0.88 INCH       CAMDEN             MO   AMATEUR RADIO

0745 PM     HAIL             RICHLAND                37.86N 92.40W
07/13/2016  M1.50 INCH       PULASKI            MO   PUBLIC

            PICTURE FROM SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR.

0810 PM     HAIL             CAMDENTON               38.01N 92.74W
07/13/2016  M1.75 INCH       CAMDEN             MO   TRAINED SPOTTER

0830 PM     HAIL             TUSCUMBIA               38.23N 92.46W
07/13/2016  M0.88 INCH       MILLER             MO   AMATEUR RADIO

0839 PM     HAIL             1 N CAMDENTON           38.02N 92.74W
07/13/2016  M1.00 INCH       CAMDEN             MO   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED JUST NORTH OF CAMDENTON

0955 PM     TSTM WND DMG     5 NNE WET GLAIZE        37.99N 92.49W
07/13/2016                   CAMDEN             MO   PUBLIC

            REPORTS OF LARGE TREES AND BRANCHES DOWN. SIZE UNKNOWN AT
            THIS TIME. TIME ESTIMATED BASED ON RADAR.

1005 PM     HAIL             1 W CROCKER             37.95N 92.28W
07/13/2016  E0.88 INCH       PULASKI            MO   PUBLIC

            NICKEL SIZE HAIL ON HWY U JUST OUTSIDE OF
            CROCKER.CORRECTED.

1005 PM     HAIL             5 SSE HERMITAGE         37.88N 93.26W
07/13/2016  M0.75 INCH       HICKORY            MO   PUBLIC

            HWY 64 AND NN NEAR NEMO REPORTS PENNY SIZE HAIL AND LOTS
            OF CLOUD TO GROUND LIGHTNING.

&&

TOLSEN
Special weather statement, Jul 14, 12:27 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 AM CDT THU JUL 14 2016

MOZ080-081-140600-
LACLEDE MO-DALLAS MO-
1227 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS AND SOUTHWESTERN
LACLEDE COUNTIES UNTIL 100 AM CDT...

AT 1227 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BUFFALO...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BENNETT SPRING STATE PARK...      BUFFALO...
CONWAY...                         BENNETT SPRINGS...
LONG LANE...                      WINDYVILLE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 111 AND 114.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3754 9311 3773 9309 3775 9279 3749 9282
TIME...MOT...LOC 0527Z 290DEG 10KT 3764 9300

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:02 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski43 min
Jul 13, 7:10 PM CDTSpecial Weather StatementSGFMorgan50 min
Jul 13, 7:24 PM CDTSpecial Weather StatementSGFCamden51 min
Jul 13, 7:41 PM CDTSevere Thunderstorm WarningSGFCamden, Pulaski34 min
Jul 13, 8:02 PM CDTSevere Thunderstorm WarningSGFCamden28 min
Jul 13, 8:17 PM CDTSpecial Weather StatementSGFPulaski43 min
Jul 13, 8:20 PM CDTSevere Thunderstorm WarningSGFPolk22 min
Jul 13, 8:28 PM CDTSevere Thunderstorm WarningSGFMiller17 min
Jul 13, 8:32 PM CDTSevere Thunderstorm WarningSGFCamden28 min
Jul 13, 8:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory37 min
Jul 13, 9:04 PM CDTSpecial Weather StatementSGFCamden41 min
Jul 13, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden26 min
Jul 13, 9:22 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Miller, Pulaski10 hr
Jul 13, 9:32 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski43 min
Jul 13, 9:53 PM CDTSpecial Weather StatementSGFHickory37 min
Jul 13, 10:00 PM CDTSpecial Weather StatementSGFMiller45 min
Jul 13, 10:06 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory18 min
Jul 13, 10:10 PM CDTSpecial Weather StatementSGFPulaski50 min
Jul 13, 10:37 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory23 min
Jul 13, 11:13 PM CDTSpecial Weather StatementSGFDallas47 min
Jul 13, 11:54 PM CDTSpecial Weather StatementSGFBenton51 min
Jul 14, 12:27 AM CDTSpecial Weather StatementSGFDallas33 min
Jul 14, 1:12 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jul 14, 2:06 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 14, 3:37 AM CDTSpecial Weather StatementSGFGreene53 min
Jul 14, 3:48 AM CDTSpecial Weather StatementSGFChristian, Douglas, Howell, Ozark, Stone, Taney27 min
Jul 14, 4:37 AM CDTSpecial Weather StatementSGFOregon53 min
Jul 14, 5:18 AM CDTFlash Flood WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more6 hr
Jul 14, 6:49 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 14, 10:22 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Ozark and 3 more12 hr
Jul 14, 10:44 AM CDTSevere Thunderstorm WarningSGFJasper46 min
Jul 14, 11:04 AM CDTFlash Flood WarningSGFJasper6 hr
Jul 14, 11:25 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton41 min
Jul 14, 1:28 PM CDTAreal Flood WarningSGFGreene8 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.